He has taken this med for over a month now. What in the world could this be from? He has maybe said ten words since lunch and it is 5. He is super outgoing and is just almost lifeless with his personality and care.
How old is he? Was he previously on any different ADHD meds? If so, how did he respond to each?
Focalin has been noted to have "zombie-like" behavioral side effects... Some others tend to feel more tired & lifeless on this med.
A similar issue happened with me about a month or 2 after I was switched to Ritalin years ago--it just was not a good med for me whereas Adderall has been amazing. My advice is to call the doctor who prescribed the Focalin XR to him and let the Dr know what's been going on. Best!
- Focalin Information for Consumers
- Focalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Focalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Oct 2010 • 1 answer
Posted 26 Aug 2012 • 1 answer
Posted 17 Apr 2013 • 2 answers
Posted 26 May 2015 • 1 answer
Posted 28 Jan 2017 • 1 answer